標題: A note on integrability in matrix models
作者: Tu, MH
Shaw, JC
Yen, HC
應用數學系
Department of Applied Mathematics
公開日期: 1-十月-1996
摘要: Based on the bilinear relation approach, we show that the hermitian one-matrix model at finite N can be embedded into 1d Toda chain and (modified) KP hierarchy respectively with the same Wronskian-type tau function. We also point out that which hierarchy to take depends on the choice of the wave function for constructing the bilinear relation.
URI: http://hdl.handle.net/11536/993
ISSN: 0577-9073
期刊: CHINESE JOURNAL OF PHYSICS
Volume: 34
Issue: 5
起始頁: 1211
結束頁: 1220
顯示於類別:期刊論文


文件中的檔案:

  1. A1996VM57500004.pdf